# SDR DALA2025122809436

- Difficulty date: December 19, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 98,217 hours, 18,449 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV- TO TPA DUE TO SMOKE SMELL IN FWD GALLEY.   INSPECTED ELEC PANELS, GALLEY AREAS AND EQUIP, LAVS WITH NO TROUBLE FOUND. RAN ENGINES AND PACKS WITH NO SMELLS.(7789980 )
